# SDR ASOA2014052710596

- Difficulty date: May 5, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS ALL AROUND THE VERTICAL & HORIZONTAL LANDING 50 PERCENT FSH FAILED NDT.  BLENDED RT WING LOWER SKIN PLANK AT BOOST PUMP LANDING IAW STS EA 26-2014-050.
